# SDR REXA2013082301605

- Difficulty date: August 23, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N8794B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7794
- Aircraft time: 23,059 hours, 20,435 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Extinguisher
- Condition: No Test
- Location: Nr 1
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 CARGO BOTTLE WILL NOT TEST.
